# SDR EY2R20180320002

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: General aviation
- Make and model: Casa CN235
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 7825016
- Part serial: 748
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hmltnsnstrnd, 14RF21
- Component part number: 782750
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND AROUND DOWEL PIN HOLE.  THE CRACK WAS FOUND BY FLUORESCENT PENETRANT INSPECTION.  AFTER MACHINING THE HOLE OVERSIZE FOR A BUSHING MODIFICATION.
